MathSciNet Relay Station
MathSciNet bibliographic data
MR1487370 (2000e:20057) 20E36 (20F28)
Hamkins, Joel David Every group has a terminating transfinite automorphism tower. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3223–3226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement